RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2004, том 11, номер 1, страницы 25–44 (Mi jmag188)  

On the zeros of entire absolutely monotonic functions

Olga M. Katkova, Anna M. Vishnyakova

Department of Mechanics and Mathematics, V. N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61103, Ukraine

Аннотация: By the definition, an entire absolutely monotonic function $f$ is an entire function representable in the form $f(z)=\int_0^{\infty}e^{zu} P(du)$, where $P$ is a nonnegative finite Borel measure on $\mathbf R^+$ and the integral converges absolutely for each $z\in\mathbf C$. This paper is devoted to the problem of characterization of the sets which can serve as zero sets of entire absolutely monotonic functions. We give the solution to the problem for the sets that do not intersect some angle $ż:{|\arg z-\pi|}<\alpha\}$ for $\alpha>0$.

Полный текст: PDF файл (298 kB)
Полный текст: http:/.../abstract.php?uid=m11-0025e

Реферативные базы данных:
Тип публикации: Статья
MSC: 30D10, 30D50, 44A10
Поступила в редакцию: 10.11.2003
Язык публикации: английский

Образец цитирования: Olga M. Katkova, Anna M. Vishnyakova, “On the zeros of entire absolutely monotonic functions”, Матем. физ., анал., геом., 11:1 (2004), 25–44

Цитирование в формате AMSBIB
\RBibitem{KatVis04}
\by Olga~M.~Katkova, Anna~M.~Vishnyakova
\paper On the zeros of entire absolutely monotonic functions
\jour Матем. физ., анал., геом.
\yr 2004
\vol 11
\issue 1
\pages 25--44
\mathnet{http://mi.mathnet.ru/jmag188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046352}
\zmath{https://zbmath.org/?q=an:1076.30030}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag188
  • http://mi.mathnet.ru/rus/jmag/v11/i1/p25

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:159
    Полный текст:48
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020